# SDR IXXA20180515023

- Difficulty date: April 11, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N714AX
- Make and model: Boeing 767223
- Aircraft serial: 22314
- Aircraft time: 81,544 hours, 24,928 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 145T2524
- Condition: Cracked
- Location: Bs 955
- Part time: 81,544 hours, 24,928 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FAILSAFE STRAP AT WS 955, REAMED HOLES IAW SRM 51-40-02. LOWER HOLE DAMAGE EXTENDED BEYOND ALLOWABLE LIMITS AND WAS REPAIRED IAW 47317REA01.
